×

Asymptotische Eigenschaften von Lösungen der Differentialgleichung \(y''= A(x) \cdot y \) im nichtoszillatorischen Fall. (German) Zbl 0097.07104


PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] F. V. Atkinson: Asymptotic formulae for linear oscillations. Proceedings Glasgow Math. Association 3 (1957), 105-111. · Zbl 0085.07004 · doi:10.1017/S2040618500033542
[2] R. Bellman: Boundedness of the solutions of second order linear differential equations. Duke Math. J. 22 (1955), 511-513. · Zbl 0066.33403 · doi:10.1215/S0012-7094-55-02257-2
[3] M. Bôcher: On regular singular points of linear differential equations of the second order whose coefficients are not necessarily analytic. Trans. Amer. Math. Soc. 1 (1900), 40-52. · doi:10.2307/1986402
[4] V. Doležal: Asymptotické vzorce pro řeseni diferenciálni rovnice y” + f(t) y = 0. Časopis pro pěst. mat. 83 (1958), 4, 451-465.
[5] P. Hartman: Differential equations with non-oscillatory solutions. Duke Math. J. 15 (1948), 697-709. · doi:10.1215/S0012-7094-48-01559-2
[6] P. Hartman A. Wintner: Asymptotic integrations of linear differential equations. Amer. J. Math. 77 (1955), 45-86. · Zbl 0064.08703 · doi:10.2307/2372422
[7] P. Hartman A. Wintner: On the assignment of asymptotic values for the solutions of linear differential equations of second order. Amer. J. Math. 77 (1955), 475-483. · Zbl 0064.33205 · doi:10.2307/2372635
[8] P. Hartman A. Wintner: Oscillatory and non-oscillatory linear differential equations. Amer. J. Math. 71 (1949), 627-649. · Zbl 0040.34002 · doi:10.2307/2372355
[9] E. Hille: Non oscillation theorems. Trans. Amer. Math. Soc. 64 (1948), 234-252. · Zbl 0031.35402 · doi:10.2307/1990500
[10] Л. Д. Николенко: Об одном достаточном условии неколебательности решений уравнения у” + A(x) u = 0. Докл. Акад. наук СССР 110 (1956), 6, 929-931.
[11] M. Ráb: Asymptotische Eigenschaften der Lösungen der Differentialgleichung y” + A(x) y = 0. Чех. мат. журнал 8 (83) (1958), 513-519. · Zbl 0083.31101
[12] M. Ráb: Poznámka k otázce o oscilačních vlastnostech řešení diferenciálni rovnice y” + A(x) y = 0. Časopis pro pěst. mat. 82 (1957), 342-348.
[13] A. Wintner: Asymptotic integrations of the adiabatic oscillator in its hyperbolic range. Duke Math. J. 15 (1948), 55-67. · Zbl 0034.35501 · doi:10.1215/S0012-7094-48-01508-7
[14] A. Wintner: On the normalization of characteristic differentials in continuous spectra. Physical Review. 72 (1947), 516-517. · Zbl 0029.29303 · doi:10.1103/PhysRev.72.516
[15] M. Zlámal: Über asymptotische Eigenschaften der Lösungen der linearen Differentialgleichung zweiter Ordnung. Чех. мат. журнал 6 (81), 1956, 75-93. · Zbl 0075.07902
[16] A. Halanay: Comportarea asimptoticä a soluţiilor ecuaţiitor de ordinul al doilea de tip neoscilator. Comunicärile Acad. Rep. pop. Romîne 9 (1959), 11, 1121-1128.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.